MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SPINEMASK (TM) TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SPINEMASK (TM) TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 6002-390-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a spinal procedure at the user facility the device was inaccurate when measuring both the medial and lateral patient landmarks leading to inaccurate screw placement.The placement was corrected and the procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.

Brand Name
SPINEMASK (TM) TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10672909
Report Number0001811755-2020-02692
Device Sequence Number11445024
Product Code OLO
UDI-Device Identifier37613252731437
UDI-Public37613252731437
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6002-390-000
Device Catalogue Number6002-390-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1